| Model Number |
3346 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer reference number: (b)(4).Related manufacturer reference number: (b)(4).It was reported that patient had lost weight and ipg had eroded through the skin.As a result, surgical intervention was undertaken on (b)(6) 2023 wherein ipg was explanted, and extensions were cut below the header to address the issue.Patient was administered antibiotics to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.